Alert archive / Mississippi / Special Weather Statements in 2015
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Jun 11, 2015, 1:21 PM CDT for Clay County, Mississippi. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2015, 1:21 PM CDT (18:21 UTC)
- Expired
- Jun 11, 2015, 2:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Jackson, MS
County Clay County, MS
The radar
The Columbus AFB radar (KGWX), 37 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1179 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 731 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- -23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
932
WWUS84 KJAN 111821
SPSJAN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
121 PM CDT THU JUN 11 2015
MSZ030-111900-
CLAY MS-
121 PM CDT THU JUN 11 2015
...A STRONG THUNDERSTORM WILL AFFECT EASTERN CLAY COUNTY UNTIL 200
PM CDT...
AT 120 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER WEST POINT...MOVING NORTHEAST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN CLAY
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3355 8852 3355 8853 3353 8855 3352 8857
3360 8874 3368 8870 3368 8850 3367 8849
3367 8850 3366 8852 3364 8851 3364 8850
3362 8851 3360 8847
TIME...MOT...LOC 1820Z 209DEG 9KT 3362 8861
$$
19What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jun 11, 9:57 AM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Jun 11, 9:57 AM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 957 AM CDT THU JUN 11 2015 .UPDATE...CONTINUES TO LOOKS LIKE ANOTHER ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON ACROSS THE AREA WITH THE BEST POTENTIAL FOR STRONG TO SEVERE ALONG AND SOUTH OF THE NATCHEZ TRACE CORRIDOR. WET MICROBURST CHECKLIST INDICATES CHANCE POTENTIAL FOR SEVERE THIS AFTERNOON. AS MENTIONED...LIGHT FLOW ACROSS THE AREA ONCE AGAIN WILL MEAN SLOW MOVEMENT OF STORMS AND THE POTENTIAL FOR HEAVY RAINFALL AND LOCALIZED AREAS OF FLASH FLOODING. MADE A FEW ADJUSTMENTS TO THE HIGH TEMPERATURES TODAY...BUT OTHER THAN THAT THE CURRENT FORECAST IS ON TRACK./15/ && .AVIATION...VFR FLIGHT CATEGORIES WILL PREVAIL AT SITES THROUGH MOST OF THE FORECAST PERIOD. SCATTERED CONVECTION WILL AGAIN BE POSSIBLE DURING THE AFTERNOON AND EARLY EVENING HOURS. THIS CONVECTION COULD RESULT IN A BRIEF PERIOD OF MVFR/IFR CEILINGS AND/OR VISIBILITIES IF OBSERVED WITHIN A SITE'S RESPECTED AERODROME. CONVECTION WILL BEGIN TO DISSIPATE AFTER SUNSET AS DAYTIME HEATING IS LOST. WINDS TODAY WILL BE FROM THE SOUTH BETWEEN 5-8 KNOTS. /19/ && .PREV DISCUSSION... /ISSUED 950 AM CDT THU JUN 11 2015/ UPDATE...CONTINUES TO LOOKS LIKE ANOTHER ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON ACROSS THE AREA WITH THE BEST POTENTIAL FOR STRONG TO SEVERE ALONG AND SOUTH OF THE NATCHEZ TRACE CORRIDOR. WET MICROBURST CHECKLIST INDICATES CHANCE POTENTIAL FOR SEVERE THIS AFTERNOON. AS MENTIONED...LIGHT FLOW ACROSS THE AREA ONCE AGAIN WILL MEAN SLOW MOVEMENT OF STORMS AND THE POTENTIAL FOR HEAVY RAINFALL AND LOCALIZED AREAS OF FLASH FLOODING. MADE A FEW ADJUSTMENTS TO THE HIGH TEMPERATURES TODAY...BUT OTHER THAN THAT THE CURRENT FORECAST IS ON TRACK./15/ AVIATION...VFR FLIGHT CATEGORIES WILL PREVAIL AT SITES THROUGH MOST OF THE FORECAST PERIOD. SCATTERED CONVECTION WILL AGAIN BE POSSIBLE DURING THE AFTERNOON AND EARLY EVENING HOURS. THIS CONVECTION COULD RESULT IN A BRIEF PERIOD OF MVFR/IFR CEILINGS AND/OR VISIBILITIES IF OBSERVED WITHIN A SITE'S RESPECTED AERODROME. CONVECTION WILL BEGIN TO DISSIPATE AFTER SUNSET AS DAYTIME HEATING IS LOST. WINDS TODAY WILL BE FROM THE SOUTH BETWEEN 5-8 KNOTS. /19/ PREV DISCUSSION... /ISSUED 320 AM CDT THU JUN 11 2015/ SHORT TERM...TODAY THROUGH FRIDAY NIGHT...WV IMAGERY THIS MORNING SHOWING ROTATION ASSOCIATED WITH WEAK MID LEVEL COLD CORE LOW OVER THE NORTHERN GULF/CENTRAL GULF COAST STATES. THIS FEATURE WILL BE IN CONTROL OF THE WEATHER OVER THE AREA IN THE SHORT TERM. MODELS IN AGREEMENT THAT LOW WILL CONTINUE TO MEANDER OVER THIS AREA...WITH A GRADUAL DRIFT TO THE WEST BY FRIDAY NIGHT AS RIDGING INCREASES FROM THE EAST. A SERIES OF WEAK SHORTWAVES WILL ROTATE ACROSS THE AREA THROUGH THE PERIOD WITH THE MOST IMPRESSIVE ONE ON FRIDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP DURING THE HEAT OF THE DAY WITH THE BEST COVERAGE IN THE SOUTH IN BETTER MOISTURE/INSTABILITY. AS WAS THE CASE YESTERDAY...LIGHT FLOW ALOFT WILL ALLOW FOR SLOW STORM MOVEMENTS AND HEAVY RAINFALL THIS AFTERNOON AND AGAIN FRIDAY AFTERNOON. EXPECTING JUST A FEW LOCALLY SEVERE STORMS THIS AFTERNOON AS WET MICROBURST CHECKLIST...USING THE GFS AND NAM...IS INDICATING ONLY A SLIGHT POTENTIAL. BELIEVE THE HEAVY RAINFALL/FLOODING WILL BE THE BIGGEST IMPACT...BUT STILL ONLY LOCALIZED. THUS...WITH ONLY LOCALIZED THREATS...WILL LEAVE HWO CLEAR./26/ LONG TERM...SATURDAY THROUGH WEDNESDAY...AS WE GO INTO THE WEEKEND THE BERMUDA HIGH WILL BE BUILDING OVER THE REGION FROM THE SOUTHEAST US. THIS WILL ALLOW WEAK INFLOW OF GULF MOISTURE OVER THE REGION...WHERE PWATS WILL MAX OUT TO AROUND 2.25 INCHES OVER THE WEEKEND. HOWEVER MODELS TRY TO SHOW THAT WE MAY GET CUT OFF...HEAVY RAINFALL WISE FROM THE COASTAL AREAS...WHICH MAY NOT OCCUR. UPPER RIDGING WILL BECOME CENTERED OVER GEORGIA BY THE FIRST OF THE WEEK. THE MOISTURE WILL PROVIDE SOME GOOD CHANCES OF MOSTLY DIURNAL CONVECTION THROUGH THE WEEKEND. THIS WILL BRING THE POTENTIAL OF LOCALLY HEAVY EFFICIENT RAINFALL FOR SLOW MOVING STORMS. AS WE MOVE INTO THE START OF THE WORK WEEK MIDLEVEL RIDGING OVER THE SOUTHEAST US WILL BRING SOME DRYING TO OUR EASTERN AREAS FOR MONDAY THROUGH TUESDAY...WHICH WILL PUSH THE BETTER RAIN CHANCES FARTHER WEST. FOR WEDNESDAY THE DRYING FROM THE EAST WILL SPREAD OVER THE ENTIRE REGION WHICH WILL BRING ONLY ISOLATED CONVECTIVE COVERAGE. OTHERWISE EXPECT WARM DAYS AND MUGGY NIGHTS WITH SEASONAL HIGHS AND LOWS. ALSO UP HIGHS IN THE EAST AROUND 1 TO 2 DEGREES FOR NEXT WEEK TO COMPENSATE FOR THE BERMUDA HIGH OVER THE SOUTHEAST US./17/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 91 71 86 70 / 37 23 59 22 MERIDIAN 89 71 86 70 / 48 25 52 20 VICKSBURG 91 72 87 71 / 29 18 56 26 HATTIESBURG 89 71 86 71 / 52 30 56 24 NATCHEZ 89 71 86 71 / 32 21 59 31 GREENVILLE 92 73 88 72 / 27 13 40 24 GREENWOOD 91 72 87 70 / 27 17 49 22 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 15/19
Hazardous weather outlook, Jun 11, 1:02 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 102 PM CDT THU JUN 11 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-034>036- 040>042-047-121815- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-WASHINGTON-HUMPHREYS- HOLMES-ISSAQUENA-SHARKEY-YAZOO-WARREN- 102 PM CDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH NEXT WEDNESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. MSZ030>033-037>039-043>046-048>066-072>074-121815- CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-MADISON- LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS- FRANKLIN-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION- LAMAR-FORREST- 102 PM CDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI... AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY... SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON SCATTERED THUNDERSTORMS ARE EXPECTED FOR THE REMAINDER OF THE AFTERNOON. CONDITIONS HAVE BECOME FAVORABLE FOR A FEW STORMS TO POTENTIALLY BECOME SEVERE. DAMAGING WIND GUSTS OF 60 MPH WILL BE THE THE PRIMARY SEVERE WEATHER RISK...BUT HAIL CANNOT BE RULED OUT. LOCALLY HEAVY DOWNPOURS ARE LIKELY...AND COULD RESULT IN LOCALIZED FLOODING DUE TO THE SLOW MOVEMENT OF STORMS AND THE TRAINING OF STORMS OVER THE SAME AREAS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH NEXT WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY. 19 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Jun 11, 9:31 AM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
931 AM CDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TSTM WND DMG 1 NNW SINGLETON 32.90N 89.54W
06/10/2015 LEAKE MS EMERGENCY MNGR
TWO TREES DOWN OFF OF SINGLETON RD.
&&
BYRDLocal storm report, Jun 11, 12:00 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1200 PM CDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM TSTM WND DMG ENTERPRISE 31.90N 91.88W
06/10/2015 CATAHOULA LA EMERGENCY MNGR
TWO TREES DOWN IN ENTERPRISE.
0505 PM NON-TSTM WND DMG SNELL 32.19N 88.50W
06/10/2015 CLARKE MS EMERGENCY MNGR
ONE TREE DOWN IN SNELL.
&&
BYRDLocal storm report, Jun 11, 12:02 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1202 PM CDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG SNELL 32.19N 88.50W
06/10/2015 CLARKE MS EMERGENCY MNGR
ONE TREE DOWN IN SNELL.
&&
BYRDLocal storm report, Jun 11, 12:05 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1205 PM CDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM TSTM WND DMG 3 NW STONEWALL 32.17N 88.83W
06/10/2015 CLARKE MS EMERGENCY MNGR
TWO TREES DOWN IN ENTERPRISE.
&&
BYRDLocal storm report, Jun 11, 12:38 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1238 PM CDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG MERIDIAN 32.38N 88.71W
06/10/2015 LAUDERDALE MS LAW ENFORCEMENT
COUNTY SHERIFF REPORTS QUITE A FEW TREES DOWN AROUND THE
CITY
0432 PM TSTM WND GST MERIDIAN 32.38N 88.71W
06/10/2015 M74.00 MPH LAUDERDALE MS ASOS
64 KNOT PEAK WIND GUST MEASURED AT MERIDIAN KEY FIELD
0435 PM HAIL MERIDIAN 32.38N 88.71W
06/10/2015 E1.00 INCH LAUDERDALE MS BROADCAST MEDIA
QUARTER SIZE HAIL REPORTED IN THE WEST SIDE OF THE CITY
0505 PM TSTM WND DMG SNELL 32.19N 88.50W
06/10/2015 CLARKE MS EMERGENCY MNGR
ONE TREE DOWN IN SNELL.
0525 PM TSTM WND GST 1 S LARTO 31.36N 91.90W
06/10/2015 U0.00 MPH CATAHOULA LA PUBLIC
ONE TREE REPORTED DOWN NEAR ARGO.
0536 PM TSTM WND DMG 3 NW STONEWALL 32.17N 88.83W
06/10/2015 CLARKE MS EMERGENCY MNGR
TWO TREES DOWN IN ENTERPRISE.
0550 PM TSTM WND DMG 3 S ETHEL 33.08N 89.46W
06/10/2015 ATTALA MS LAW ENFORCEMENT
ATTALA SHERIFFS OFFICE REPORTED A TREE DOWN ON COUNTY
ROAD 52O7.
0640 PM TSTM WND DMG 2 N WALNUT GROVE 32.63N 89.46W
06/10/2015 LEAKE MS EMERGENCY MNGR
ONE TREE DOWN JUST NORTH OF WALNUT GROVE OFF OF OLD
WALNUT GROVE RD.
0647 PM TSTM WND DMG 1 NNW SINGLETON 32.90N 89.54W
06/10/2015 LEAKE MS EMERGENCY MNGR
TWO TREES DOWN OFF OF SINGLETON RD.
0700 PM TSTM WND DMG NE JACKSON 32.32N 90.21W
06/10/2015 HINDS MS PUBLIC
AT THE JACKSON FUTBOL CLUB COMPLEX ON WESTBROOK ROAD, THE
TOPS WERE BLOWN OUT OF A COUPLE OF TREES. LARGE ALUMINUM
SOCCER GOALS BLOWN OVER AND TOSSED SOME 3-4 FEET.
0700 PM TSTM WND DMG NE JACKSON 32.32N 90.21W
06/10/2015 HINDS MS LAW ENFORCEMENT
JACKSON POLICE DEPARTMENT REPORTED A TREE DOWN ON HARROW
ROAD.
0710 PM HAIL 5 NE JACKSON 32.37N 90.15W
06/10/2015 E1.00 INCH HINDS MS PUBLIC
LARGE AMOUNTS OF PEA SIZE HAIL WITH SOME STONES UP TO
QUARTER SIZE AT THE JACKSON FUTBOL CLUB
0745 PM HAIL 3 NE BURNS 32.17N 89.51W
06/10/2015 E1.00 INCH SMITH MS TRAINED SPOTTER
HAIL TO THE SIZE OF QUARTERS ALONG WITH A COUPLE OF TREES
DOWN ALONG HWY 35.
0750 PM FLASH FLOOD 5 NE JACKSON 32.37N 90.15W
06/10/2015 HINDS MS BROADCAST MEDIA
HIGH WATER IN CULVERTS FLOODING PORTIONS OF WESTBROOK
ROAD.
0807 PM HAIL 5 SE CLINTON 32.29N 90.27W
06/10/2015 E1.00 INCH HINDS MS PUBLIC
ON INTERSTATE 20
0820 PM TSTM WND DMG POLKVILLE 32.19N 89.69W
06/10/2015 SMITH MS EMERGENCY MNGR
THREE TREES DOWN ON SCR563. TWO MORE TREES FELL ON A
HOUSE ON 135 AND 131.
0830 PM TSTM WND DMG PEARL 32.27N 90.11W
06/10/2015 RANKIN MS LAW ENFORCEMENT
PEARL PD REPORTS A FEW TREES DOWN IN PEARL. TIME
ESTIMATED BY RADAR.
&&
BYRDSpecial weather statement, Jun 11, 1:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
121 PM CDT THU JUN 11 2015
MSZ030-111900-
CLAY MS-
121 PM CDT THU JUN 11 2015
...A STRONG THUNDERSTORM WILL AFFECT EASTERN CLAY COUNTY UNTIL 200
PM CDT...
AT 120 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER WEST POINT...MOVING NORTHEAST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN CLAY
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3355 8852 3355 8853 3353 8855 3352 8857
3360 8874 3368 8870 3368 8850 3367 8849
3367 8850 3366 8852 3364 8851 3364 8850
3362 8851 3360 8847
TIME...MOT...LOC 1820Z 209DEG 9KT 3362 8861
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:00 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 45 min |
| Jun 10, 7:06 PM CDT | Special Weather Statement | JAN | Simpson | 39 min |
| Jun 10, 7:09 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 21 min |
| Jun 10, 7:15 PM CDT | Special Weather Statement | JAN | Scott | 30 min |
| Jun 10, 7:23 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| Jun 10, 7:24 PM CDT | Special Weather Statement | JAN | Smith | 36 min |
| Jun 10, 7:36 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 24 min |
| Jun 10, 7:57 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 48 min |
| Jun 10, 8:01 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 44 min |
| Jun 10, 8:10 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 37 min |
| Jun 10, 8:23 PM CDT | Flash Flood Warning | JAN | Rankin | 3 hr |
| Jun 10, 8:36 PM CDT | Special Weather Statement | JAN | Warren | 24 min |
| Jun 10, 8:45 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 31 min |
| Jun 10, 9:09 PM CDT | Special Weather Statement | JAN | Warren | 36 min |
| Jun 11, 1:52 PM CDT | Special Weather Statement | JAN | Noxubee | 38 min |
| Jun 11, 2:36 PM CDT | Special Weather Statement | JAN | Lauderdale | 39 min |
| Jun 11, 2:47 PM CDT | Special Weather Statement | JAN | Lincoln | 43 min |
| Jun 11, 2:58 PM CDT | Special Weather Statement | JAN | Jones | 47 min |
| Jun 11, 3:23 PM CDT | Special Weather Statement | JAN | Jasper | 37 min |
| Jun 11, 4:09 PM CDT | Special Weather Statement | JAN | Montgomery | 36 min |
| Jun 11, 4:10 PM CDT | Special Weather Statement | JAN | Choctaw | 35 min |
| Jun 11, 4:27 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Smith | 33 min |
| Jun 11, 5:05 PM CDT | Special Weather Statement | JAN | Lamar | 25 min |
| Jun 11, 5:49 PM CDT | Special Weather Statement | JAN | Attala | 26 min |
| Jun 11, 6:10 PM CDT | Special Weather Statement | JAN | Simpson | 35 min |
| Jun 11, 6:12 PM CDT | Special Weather Statement | JAN | Leake | 33 min |
| Jun 11, 6:32 PM CDT | Special Weather Statement | JAN | Rankin | 28 min |
| Jun 11, 6:48 PM CDT | Special Weather Statement | JAN | Rankin | 42 min |
Nearby
Special Weather Statements in Mississippi, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.